# SDR QXEA0102164

- Difficulty date: December 26, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER CARGO DOOR LEADING EDGE NOT FLUSH WITH AIRCRAFT SKIN WHEN AIRCRAFT IS PRESSURIZED.  REPAIRED IAW HORIZON AIR EA 4-52-464.
